# SDR UALA2011080204005

- Difficulty date: August 1, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 78,808 hours, 12,785 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORT:  JUST PRIOR TO TAKING RUNWAY L AC BUS FAILED.  ACP TROUBLESHOOTING PER TABLE 102 REF MM P163 FOR DP TRIP AND MAIN BUS-OVERLAP.  ALL WIRE CHECKS SAT.  CREW ALSO REPORTED THE LEFT GENERATOR CONTROL TRIPPED AND THE LEFT TIE BUS ALSO FAILED.  BOTH THE LEFT GEN CONTROL AND TIE BUS WERE ABLE TO BE RESET.  WHEN THE LEFT AC BUS WAS NOT POWERED THE RIGHT GEN POWER DIDN'T AUTO TRANSFER TO THE LEFT AC BUS.  REMOVED AND REPLACED NR 1 ENG IDG PER MM.  OPS CHECKED GOOD.  NO LEAKS.
